How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abid Your Own Question
Dr. Abid
Dr. Abid, Doctor
Category: Medical
Satisfied Customers: 5985
Experience:  MBBS, FCPS(R)
16766337
Type Your Medical Question Here...
Dr. Abid is online now
A new question is answered every 9 seconds

I am epileptic and have also recently had stomach problems

Customer Question

I am epileptic and have also recently had stomach problems which the Dr put me on lansoprazole,I have been experiencing a few of the side effects so I've stopped taking the tablets,so I'm asking how long it will take me to get them out of my system.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Abid replied 1 year ago.

Hi there ....

Effect of Lansoprazole remains in body for almost 24 hour after last dose has been taken , so if you have some side effects wither because of Lansoprazole or because of interaction between anti-epileptic drug and Lansoprazole then it will take 24 hour to settle .

Regards ***** ***** luck .

Please leave positive feedback for me .

Thanks .